# SDR FDEA2019101082496

- Difficulty date: October 8, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 37,330 hours, 5,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAIL.   FOUND LH SIDE EMERGENCY LIGHT BATTERY PACK UNSERVICEABLE.  REPLACED BATTERY PACK ACC. AMM. 33-51-06. OPS CHECK  FOUND SATISFACTORY.
